# SDR QXEA200800677

- Difficulty date: June 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK NUMEROUS CORROSION SPOTS ON RT SIDE SEAT RAIL FS 675 TO 713.  REMOVED CORROSION FROM SEAT TRACK AT FS 675 TO 713.  .010 MATERIAL REMOVED IAW REO 670-53-00-013.  TREATED IAW REO 670-53-00-013.
